# SDR DALA2025112808722

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3321, CABIN FLOOR SUPPORT FOUND CORROSION AT FR 73 TO FR 74 BETWEEN YA AND YB1.   REPLACED THE FLOOR SUPPORT AT FR 73 TO FR 74 BETWEEN YA AND YB1 AS PER A330 SRM 51-72-11 REV127.03-NOV-16-2025. (LP 1325455)
